# SDR 2008UALA02605

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 62,280 hours, 18,038 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE BOTTLE PRESSURE IS ONE NEEDLE WIDTH TO THE LEFT OF THE GREEN BAND.  SLIDE BOTTLE PRESSURE IS LOW.  AFTER SETTING FOR TWO HRS NEEDLE AT END OF GREEN BAND WITHIN CF LIMITS, SLIDE WAS SCHEDULED TO BE REPLACED.
